HOLOMORPHIC-FUNCTIONS OF HYPERBOLICALLY BOUNDED MEAN-OSCILLATION

被引:0
作者
YAMASHITA, S [1 ]
机构
[1] TOKYO METROPOLITAN UNIV,DEPT MATH,TOKYO 158,JAPAN
来源
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA | 1986年 / 5B卷 / 03期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:983 / 1000
页数:18
相关论文
共 12 条
[1]   AREAS OF PROJECTIONS OF ANALYTIC SETS [J].
ALEXANDER, H ;
TAYLOR, BA ;
ULLMAN, JL .
INVENTIONES MATHEMATICAE, 1972, 16 (04) :335-+
[2]   AREA BOUNDS FOR VARIOUS CLASSES OF SURFACES [J].
ALEXANDER, H ;
OSSERMAN, R .
AMERICAN JOURNAL OF MATHEMATICS, 1975, 97 (03) :753-769
[3]  
Baernstein II A., 1980, ASPECTS CONT COMPLEX, P3
[4]  
Duren P., 1970, THEORY HPSPACES
[5]  
Garnett J., 2007, BOUNDED ANAL FUNCTIO
[6]  
HAYMAN WK, 1983, LECT NOTES MATH, V981, P13
[7]  
PETERSEN KE, 1977, LONDON MATH SOC LECT, V28
[8]  
Sarason D., 1978, FUNCTION THEORY UNIT
[9]   HUMAN-LT SYSTEM .5. COMPARISON OF THE RELATIVE LYTIC EFFECTIVENESS OF VARIOUS MW HUMAN-LT CLASSES ON CR-51-LABELED ALLOGENEIC TARGET-CELLS INVITRO - ENHANCED LYSIS BY LT-COMPLEXES ASSOCIATED WITH LG-LIKE RECEPTOR(S) [J].
YAMAMOTO, RS ;
HISERODT, JC ;
GRANGER, GA .
CELLULAR IMMUNOLOGY, 1979, 45 (02) :261-275
[10]   ON SOME FAMILIES OF ANALYTIC FUNCTIONS ON RIEMANN SURFACES [J].
YAMASHITA, S .
NAGOYA MATHEMATICAL JOURNAL, 1968, 31 (JAN) :57-+